# SDR FDEA200902020422

- Difficulty date: February 2, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO (UPON OPEN UP FOR THRUST REVERSER MODIFICATION) FOUND STA 6-70 X = 57, AFT BULKHEAD STANCHION LOWER SECTION CORRODED AROUND ANCHOR NUT.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II. NEW STANCHION REWORKED AS PER DRAWING A6A7094. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
